JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 84
An Application of the Generalized Maligranda-Orlicz's Lemma

    Authors: René Erlín Castillo, Eduard Trousselot,  
    Keywords: Banach algebra, Maligranda-Orlicz.  
    Date Received: 17/05/08  
    Date Accepted: 22/09/08  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Using the generalized Maligranda-Orlicz's Lemma we will show that $ BV_{(2,lpha)}([a,b])$ is a Banach algebra.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login